Stochastic model of the leaf area expansion of the sugar-beet plant in a field crop.

A - Papers appearing in refereed journals

Chalabi, Z. S., Milford, G. F. J. and Day, W. 1986. Stochastic model of the leaf area expansion of the sugar-beet plant in a field crop. Agricultural and Forest Meteorology. 38 (4), pp. 319-336. https://doi.org/10.1016/0168-1923(86)90020-1

AuthorsChalabi, Z. S., Milford, G. F. J. and Day, W.
Year of Publication1986
JournalAgricultural and Forest Meteorology
Journal citation38 (4), pp. 319-336
Digital Object Identifier (DOI)https://doi.org/10.1016/0168-1923(86)90020-1
Open accessPublished as non-open access
Publisher
Elsevier Science Bv
ISSN0168-1923

Permalink - https://repository.rothamsted.ac.uk/item/85w4z/stochastic-model-of-the-leaf-area-expansion-of-the-sugar-beet-plant-in-a-field-crop

10 total views
0 total downloads
0 views this month
0 downloads this month